# SDR SCNA98028

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Press Sensor
- Part number: ST7R
- Condition: Inoperative
- Location: A-Hyd System
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, A-SYSTEM HYDRAULICS PRESSURE LOW CIRCUIT BREAKER POPPED, TAKEOFF ABORTED AT 80 KNOTS.  REMOVED AND REPLACED A-SYSTEM PRESSURE TRANSMITTER IN ACCORDANCE WITH MAINTENANCE MANUAL 293101.  FUNCTIONAL AND LEAK CHECKS GOOD.
